# SDR DXTA200811133354

- Difficulty date: November 13, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0031
- Aircraft time: 577 hours, 408 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: AIR4854213
- Part serial: APB070621
- Condition: Inoperative
- Location: Mlg
- Part time: 408 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE LT GEAR DID NOT COME UP AND LOCK, ONLY THE RED UNSAFE LIGHT WAS ON. AFTER 5 MINUTES THE AIRFRAME SHUDDERED AND THE GEAR WENT SAFE. THE TEMP ON T/O WAS 7 DEGREES. REPLACED LT REVERSING VALVE. OPS AND LEAK CHECK GOOD. IAW MM CH 32-30-31
